Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Cramping, nausea and spotting. Taking loestrin. Pregnancy tests negative. Other reasons?

I am currently on Loestrin 24 FE and a week before my period was to start I started cramping and spotting, first light pink and then brown. I spotted and cramped for 5 days. Now that I am off of my active pills I have been nauseous and experiencing a tightening/ letdown sensation in both breasted but I have taken two at home pregnancy tests and both were negative. I am supposed to come on my periosld today and haven t. Could I be pregnant or am I just reacting negatively to my birth control .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild spotting and nausea that you are having is likely to be due to a side effect of the pills. Pregnancy is not likely if you have taken all your pills regularly.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor